Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Feeling scared at night or after waking up, crying. Prescribed Lonapez and Nexito. Side effects?

from past few days i am suddenly feeling scared in middle of night or after i wake up from sleep. i also start crying. then when i speak to my family , i am fine. i am not able to sleep without light on and someone around me. i am fine throughout the day . i am 48. i consulted gynachologist . she suggested reinerve plus. then i consulted neurologist and he said to take lonapez .25gm a day and nexito plus. my problem is gradually decreasing even without taking lonapez and nexito , do u think i should still take them and wat are the side effectso of these medicines
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

The problems that you have mentioned are causing sleep disturbance. The cause of this sleep disturbance can be stress, anxiety or depression.

Lonapez (Lorazepam) is an anxiolytic, sedative/ hypnotic.
It reduces anxiety and induces sleep and maintains sleep during night.

Nexito plus as an antidepressant which reduces the negative and low feelings and brings about a sense of well being.

It is good that you have started responding to the problems.
But you should not stop the drugs without consulting your prescribing doctor.
Sudden stoppage can precipoitate the symptoms again.
Side effects are associated with long time use.
How much time has elapsed since you started the medicine?
The common side effects are drosiness which can be esperienced the next day. However, it is not seen in all patients.
Reinerve plus is vitamin B 12 preparation and it is a supplement. It can be continued and other drugs do not interfere with its action.

Thanks and take care
Dr Shailja P Wahal

Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor